Keywords = Independence number
Number of Articles: 4
1. Some results on the comaximal ideal graph of a commutative ring

Volume 5, Issue 4, December 2016, Pages 9-20

10.22108/toc.2016.15047

Hamid Reza Dorbidi; Raoufeh Manaviyat


2. A dynamic domination problem in trees

Volume 4, Issue 4, December 2015, Pages 15-31

10.22108/toc.2015.7590

William Klostermeyer; Christina Mynhardt


3. On the number of maximum independent sets of graphs

Volume 3, Issue 1, March 2014, Pages 29-36

10.22108/toc.2014.4060

Tajedin Derikvand; Mohammad Reza Oboudi


4. Subgroup intersection graph of finite abelian groups

Volume 1, Issue 3, September 2012, Pages 5-10

10.22108/toc.2012.1864

T. Tamizh Chelvam; M. Sattanathan